Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Area of the skin post ring worm treatment has turned purple after stopping medicine. Side effect?

I had ring worm recently, and I cured it with some over the counter medicine. However, it did not appear to completely go away, so I saw a dermatologist who then told me that the ring worm was gone and the rest was just a minor skin infection . I was prescribed medicine, which ran out yesterday after over a month of use. This morning the part of my skin which had been infected in now purple. Is this just a minor side effect of stopping the medicine, or should I return to the doctor?
Asked On : Thu, 13 Dec 2012
Answers:  2 Views:  417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Area of skin turning purple or black is only due to post ringworm infection.sometimes if we use steriods for treatment it may turn purple and striae are seen
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor